MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number MPV5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No malfunction found.The end user was not exercising caution by not maintaining control and driving the power wheelchair off the curb.Hoveround's owner's manual warns "to reduce the chance of serious injury or death from tip-over, collision with obstacles and other people, loss of control, or falling from the power wheelchair, drive in proper environments: never attempt to drive a power wheelchair off or up onto a curb, stairs higher than 1.5 inches, or an escalator.
 
Event or Problem Description
The end user reports that while operating the power wheelchair on a sidewalk their hand slipped and they drove off the curb and fell.

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
6015 31st street e
suite 201
bradenton FL 34203 5317
Manufacturer (Section G)
HOVEROUND CORPORATION
2151 whitfield industrial way
sarasota FL 34243 4047
Manufacturer Contact
amanda mcfaddin
6015 31st street e
suite 201
bradenton, FL 34203-5317
9418002436
MDR Report Key15406556
Report Number1056601-2022-00003
Device Sequence Number6745091
Product Code ITI
UDI-Device Identifier00859781000019
UDI-Public(01)00859781000019(10)180403(11)5841950
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMPV5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient SexFemale
Patient Weight98 KG